Nauseous on Herceptin

Options
sunshine0406
sunshine0406 Member Posts: 65
Ok why am I so abnormal? I have been feeling nauseous a couple days after just having Herceptin. I asked my oncologist about it and she said it is not a normal side effect of Herceptin, But about three days after the last 3 treatments of only Herceptin I feel warm in my face and nauseous. Last night I felt like I was going to puke and at the same time I felt very hungry even though I had just had a nice dinner. Am I that out of the ordinary? Why are almost all of my symptoms not "normal"? They always tell me to let them know if I have side effects but when I tell them they act like I am making stuff up or I am just a hypochondriac. Has anyone else had side effects when just on Herceptin?

Comments

  • Kat11
    Kat11 Member Posts: 1,931 Member
    Options
    Sorry you not feeling well.
    Sorry you not feeling well. No I did not have this side affect with herceptin. I did and still do sometimes with Tamoxifen. Maybe ask your doctor about antinausea meds and see if this would help you. Drink plenty of water and eat before treatment. Maybe try ginger ale. Treat it like when you were on chemo and see if you can calm the nausea down. Good luck, let us know how it all works out, because you have a year of this. Hugs
    Kathy
  • VickiSam
    VickiSam Member Posts: 9,079 Member
    Options
    Kat11 said:

    Sorry you not feeling well.
    Sorry you not feeling well. No I did not have this side affect with herceptin. I did and still do sometimes with Tamoxifen. Maybe ask your doctor about antinausea meds and see if this would help you. Drink plenty of water and eat before treatment. Maybe try ginger ale. Treat it like when you were on chemo and see if you can calm the nausea down. Good luck, let us know how it all works out, because you have a year of this. Hugs
    Kathy

    Sunshine .. You are normal. Many of us WARRIORS taking
    Herceptin have .. 'MANY' side efforts with Herc. Even tho we have been told time after time, that there are NO side efforts with Herc.

    No every women goes thru Herceptin without SE, many do. I threw up, time after time, infusion after infusion. Fatigued set in as well. My taste buds returned in full force, as did my appetite. Personally, chronicle your side efforts and bring this information with you to each chemo session. Allow your Onc and his staff to document your file.

    Please remember that we are all different, and we do not necessarily fit into the same pattern. I also developed extreme insomnia while on Herceptin, normally lasting 3 nights after each infusion.

    Best of luck ..
    Strength and Courage,

    Vicki Sam